# SDR 2025F00148

- Difficulty date: June 28, 2025
- Submitted: June 28, 2025
- Operation: General aviation
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 41,984 hours, 41,726 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 60023039
- Condition: Bent
- Location: Zone 300
- Part time: 41,984 hours, 41,726 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER SKIN TRAILING EDGE DAMAGE BETWEEN BL: 96.26 - BL:102.25. REPAIRED I/A/W/ MHI RJ REO 601R-55-11-793 REV. -- DATED: 2025-06-19.
